Necessary and sufficient conditions for oscillations of delay partial difference equations
Article Sidebar
Google Scholar citations
Main Article Content
A. Zhao
B. Liu
J. Yan
In this paper we study two classes of delay partial difference equations with constants coefficients. Explicit necessary and sufficient conditions for the oscillation of the solutions of these equations are obtained.
Article Details
How to Cite
Zhao, A. et al. “Necessary and sufficient conditions for oscillations of delay partial difference equations”. Collectanea Mathematica, vol.VOL 48, no. 3, pp. 339-46, https://raco.cat/index.php/CollectaneaMathematica/article/view/56235.
Most read articles by the same author(s)
- Wan-Tong Li, J. Yan, Oscillation of first order neutral differential equations with positive and negative coefficients , Collectanea Mathematica: 1999: Vol.: 50 Núm.: 2